Arkiv för Matematik

  • Ark. Mat.
  • Volume 25, Number 1-2 (1987), 255-264.

Approximation of Sobolev functions in Jordan domains

John L. Lewis

Full-text: Open access

Note

Supported by an NSF grant.

Article information

Source
Ark. Mat., Volume 25, Number 1-2 (1987), 255-264.

Dates
Received: 11 December 1985
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485897513

Digital Object Identifier
doi:10.1007/BF02384447

Mathematical Reviews number (MathSciNet)
MR923410

Zentralblatt MATH identifier
0666.30024

Rights
1987 © Institut Mittag Leffler

Citation

Lewis, John L. Approximation of Sobolev functions in Jordan domains. Ark. Mat. 25 (1987), no. 1-2, 255--264. doi:10.1007/BF02384447. https://projecteuclid.org/euclid.afm/1485897513


Export citation

References

  • Ahlfors, L., Complex analysis, 3rd Edition, McGraw-Hill, New York, 1979.
  • Ahlfors, L., Lectures on quasiconformal mappings, Van Nostrand, Princeton, 1966.
  • Birkhoff, G. and Rota, G., Ordinary differential equations, Ginn, Woltham, Toronto, London, 1962.
  • Federer, H., Geometric measure theory, Springer, Berlin etc. 1969.
  • Gariepy, R. and Ziemer, W., A regularity condition at the boundary for solutions of quasilinear elliptic equations, Arch. Rational Mech. Anal. 67 (1977), 25–39.
  • Gilbarg, D. and Trudinger, N., Elliptic partial differential equations of second order, Springer, Berlin etc. 1977.
  • Havin, V. P. et al., editors, Linear and complex analysis problem book, Lect. Notes Math. 1043, Springer, Berlin etc.
  • Hopf, E., Über den funktionalen insbesondere den analytischen Character der lösungen elliptischer Differentialgleichungen zweiter Ordung, Math. Z. 34, 194–233 (1932).
  • Jones, P., Quasiconformal mappings and extendability of functions in Sobolev spaces, Acta Math. 147, 71–88 (1981).
  • Ladyzhenskaya, O. and Ural'tseva, N., Linear and quasilinear elliptic equations, Academic Press, New York-London 1968.
  • Lewis, J. L., Capacitary functions in convex rings, Arch. Rational Mech. Anal. 66 (1977), 201–224.
  • Meyers, N. and Serrin, J., H=W, Proc. Nat. Acad. Sci. U.S.A. 51, 1055–1056 (1964).
  • Trudinger, N., On Harnack type unequalities and their applications to quasilinear elliptic equations, Comm. Pure Appl. Math. 20 (1967), 721–747.